Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Introduction to the papers of R. Thom and J. Mather


Author: Mark Goresky
Journal: Bull. Amer. Math. Soc. 49 (2012), 469-474
Published electronically: July 3, 2012
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 75 (1969), 240-284.
Related article: Bull. Amer. Math. Soc. 49 (2012), 475-506.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Mark Goresky
Affiliation: Institute for Advanced Study, Princeton, New Jersey
Email: goresky@ias.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2012-01382-4
PII: S 0273-0979(2012)01382-4
Published electronically: July 3, 2012
Article copyright: © Copyright 2012 American Mathematical Society